# SDR QMLA2019030419023

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N504LH
- Make and model: Urocop EC135T2
- Aircraft serial: 0382
- Aircraft time: 5,412 hours, 18,125 cycles
- Engine time: 4,966 hours, 7,399 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED BURNING RUBBER SMELL IN COCKPIT UPON ENGINE SHUTDOWN BACK AT BASE. HE MADE A LOG BOOK ENTRY NOTATING THE DISCREPANCY AND CALLED ME IN TO INSPECT THE AIRCRAFT. I INSPECTED THE AIRCRAFT VENTILATION, HEATING AND AC SYSTEMS. ALL WERE FOUND TO BE IN AN AIRWORTHY CONDITION I THEN PERFORMED A GENERAL VISUAL INSPECTION OF ALL THE MAJOR COMPONENTS ON THE AIRCRAFT. THE PILOT AND I THEN PERFORMED A GROUND RUN OPERATIONAL CHECK OF ALL THE AIRCRAFT SYSTEMS. OPS CHECK NOTED GOOD. NO PROBLEMS FOUND.
